BECKMAN COULTER, INC DXC 500 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
DXC 500 AU CLINICAL CHEMISTRY ANALYZER WITH ISE JP |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported obtaining low sodium patient results and quality control failing on their dxc 500 au clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient data or demographics.
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the dxc 500 au clinical chemistry analyzer and identified electrodes malfunction and a loose quick disconnect tubing.The fse replaced all electrodes (sodium, potassium, chloride) and tightened the loose tubing to resolve the issue.The fse performed calibration and quality control with acceptable results and verified the analyzer resumed normal operation.Section a2, a3, a4, and a5: information not provided by customer.The beckman coulter internal identifier is case (b)(4).